Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 506373, 12 pages
http://dx.doi.org/10.1155/2011/506373
Research Article

Global Attractivity of a Family of Max-Type Difference Equations

1College of Computer Science, Chongqing University, Chongqing 400044, China
2Department of Computer Science, Hong Kong Baptist University, Kowloon Tong, Hong Kong

Received 20 October 2010; Accepted 13 January 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Xiaofan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Berenhaut, J. D. Foley, and S. Stević, “Boundedness character of positive solutions of a max difference equation,” Journal of Difference Equations and Applications, vol. 12, no. 12, pp. 1193–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Ladas, “On the recursive sequence xn=max{A1/xn1,A2/xn2,,Ap/xnp},” Journal of Difference Equations and Applications, vol. 2, no. 3, pp. 339–341, 1996. View at Publisher · View at Google Scholar
  3. W. Liu and X. Yang, “Quantitative bounds for positive solutions of a Stević difference equation,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 235808, 14 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Stević, “Global stability of a difference equation with maximum,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 525–529, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Stević, “Boundedness character of a class of difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 839–848, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Stević, “Global stability of a max-type difference equation,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 354–356, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. I. Szalkai, “On the periodicity of the sequence xn+1=max{A0/xn,A1/xn1,,Ak/xnk},” Journal of Difference Equations and Applications, vol. 5, no. 1, pp. 25–29, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. D. Iričanin, “Dynamics of a class of higher order difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 73849, 6 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  10. W. Liu, X. Yang, and J. Cao, “On global attractivity of a class of nonautonomous difference equations,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 364083, 13 pages, 2010. View at Google Scholar